# SDR GLBA2017061900666

- Difficulty date: June 16, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 37,403 hours, 37,384 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 44B258051P002
- Condition: Burned
- Location: Fo Side Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

PILOTS NOTED THAT THE FO'S SIDE PANEL IS HOT TO THE TOUCH AND SMELLS LIKE BURNING WIRES.  MAINTENANCE FOUND THE FEEDER PROTECTION RELAY TO BE BURNED AND BROKEN.  R & R THE FEEDER PROTECTION RELAY IAW MM 24-52-00.
